# SDR AALA202501072748

- Difficulty date: November 25, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE BIN DOOR DAMPER RH AND LH SIDE ALONG PASSENGER CABIN. REPLACED BIN DOOR DAMPER RH AND LH SIDE ALONG PASSENGER CABIN IAW AMM 25-24-41-960-807-A.
